# SDR SWAA2016070653559

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 398 hours, 184 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: CFM567B22
- Condition: Loose
- Location: Overheat Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVERHEAT "A" LOOP FAULTED, NR 1 ENGINE ILLUMINATED IN FLIGHT.  FOUND UPPER FAN LOOP "A" HARNESS CONNECTORS AT LOOP LOOSE.  SECURED CONNECTOR ASSEMBLY IAW MM.
